# SDR DALA1311510681

- Difficulty date: April 2, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FAIL SAFE TUBE HAS CORROSION INSIDE.  R & R RT WING INBD MAIN FLAP INBD FAIL SAFE TORQUE TUBE REF EA 01-097891-14, REV A.
